# SDR ASAA2014082809012

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,681 hours, 6,946 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Part time: 22,702 hours, 6,950 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, NR 2 ENGINE VALVE CLOSED, LIGHT ILLUMINATED BRIGHT BLUE. ACFT GROUNDED. TROUBLESHOT IAW FIM 73-06, TASK 804, NO DEFECTS FOUND.  DUE TO HISTORY, REPLACED P5-2 PANEL. OPS CHECKED GOOD.
